MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CONTINU-FLO INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CONTINU-FLO INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6537
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a continu-flo solution set had a disconnection issue.It was further reported the luer end of the tubing came off with the cap.This issue was identified during cap removal, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the actual device was not available; however, three (3) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components are correctly placed and according to specifications.A functional test tip protector removal was performed with no issues noted.A functional pressure test and clear passage test were also performed and no leaks nor block were noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CONTINU-FLO INTERLINK SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9484642
Report Number1416980-2019-06971
Device Sequence Number14449845
Product Code FPA
UDI-Device Identifier00085412002248
UDI-Public(01)00085412002248
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6537
Device Lot NumberDR19E29056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1